• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Strange hartbeat! Big a, Help

Geoffke

Banned
Joined
Jun 6, 2002
Messages
945
Strange hartbeat! Big a, Help

The day after my sustanon-injection (500mg), i felt that my hart beats strange. I beats 15 sec. fast, and hard.
. Then my hart beats normal. But i'm worried, because, tomorow, i have to inject again.

Big a: do you thingk i must stop steroids,
Maybe it's normal, because i'm a beginner, so my body have to get used to steriods

Sorry for my poor english.

Geoff.
 

vitor

New member
Registered
Joined
Jun 8, 2002
Messages
1,184
Hmm

Relax, Im no doctor but it seems normal. Relax, RElax relax,
 

Geoffke

Banned
Joined
Jun 6, 2002
Messages
945
My hart beats normal now. My bloodpressure is 12/6. I couldn't be better. I has happend only once, after a hard workout with heavy deathlifts
 

wolverine

New member
Registered
Joined
Jun 6, 2002
Messages
611
Your fine. Nothing could possibly happen that fast, unless you injected the oil directly into a vein, but even then it would be a lung problem (embolism) not a heart problem.
 

Jimbo

FOUNDING Member
Registered
Joined
Jun 5, 2002
Messages
428
Thats been known to happen. WHat is truly scary is a fina injection. For some people it will cause you to cough violently and have a real deep burning sensation in there chests!
 

wolverine

New member
Registered
Joined
Jun 6, 2002
Messages
611
Jimbo said:
Thats been known to happen. WHat is truly scary is a fina injection. For some people it will cause you to cough violently and have a real deep burning sensation in there chests!
That's because of the high BA content in the kits.
 

Geoffke

Banned
Joined
Jun 6, 2002
Messages
945
What's ba?
When i going to use longer, will the problem disappier? I don't like strange hartbeats, but i don't like to be chickenass skinny, without the magic juice.
 

wolverine

New member
Registered
Joined
Jun 6, 2002
Messages
611
Geoffke said:
What's ba?
When i going to use longer, will the problem disappier? I don't like strange hartbeats, but i don't like to be chickenass skinny, without the magic juice.

BA is short for benzyl alcohol which is what the pellets are dissolved with in a fina kit. As far as your heartbeat, it wasn't caused by the injection, probably just a fluke. I wouldn'tworry about it.
 

Big A

IFBB PRO/NPC JUDGE/Administrator
Staff member
Administrator
IFBB PROS
JUDGES
Registered
Newbies
Joined
Jun 4, 2002
Messages
13,744
I agree. It was most likely because of the deadlifts, not the gear. If you are really worried, go see a doctor and ask to check your heart.
 

wolverine

New member
Registered
Joined
Jun 6, 2002
Messages
611
TESTOSTERONE said:

You think it is? Or could it be the TA itself? I did shots ED for 6 weeks on my last cycle with Fina done many before no caugh, only once last time, I think I could went into a vien, it was a quad shot..freaky..
~~~~>Test.
Not completely sure, just making a guess. A few guys from another board found the chemical preperations in professionally made pharmaceuticals contain very little BA (as low as 2%) and a higher concentration of BB (benzyl benzoate). With the BA being low, it could explain why you don't have a coughing fit when injecting things like t-200, or upjohn cyp, or whatever. The majority of the kits use BA as the "magic solution", usually resulting in at least a 10% BA content. Everytime I injected fina, even if I didn't cough, I could still taste the BA in my mouth.

On the other hand, I never heard about coughing fits from IP gear, and we all know how high the BA content was in that shit. Could be the tren itself, I guess.
 

TESTOSTERONE

New member
Newbies
Joined
Jun 6, 2002
Messages
22
wolverine said:


That's because of the high BA content in the kits.
You think it is? Or could it be the TA itself? I did shots ED for 6 weeks on my last cycle with Fina done many before no caugh, only once last time, I think I could went into a vien, it was a quad shot..freaky..
~~~~>Test.
 

Staff online

  • LATS
    Moderator / FOUNDING Member / NPC Judge

Forum statistics

Total page views
502,661,148
Threads
123,511
Messages
2,354,765
Members
155,142
Latest member
IfItAintHeavyItAintShit
Top